# SDR DALA2022062704487

- Difficulty date: June 21, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N375DA
- Make and model: Boeing 737832
- Aircraft serial: 29623
- Aircraft time: 72,309 hours, 29,409 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2288374) DURING INSPECTION FOUND CORROSION ON STRINGER RBL 3 BTW STA 767 TO STA 687 AY AFT CARGO COMPARTMENT. RH SIDE CHANNEL SPLICE WAS REPLACED PER B737-800 SRM 53-00-53-2R REPAIR 2.
